RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 493–498 (Mi mz9613)  

Stability of systems of generators of the algebra $C$ on manifolds

A. A. Preobrazhenskii

Voronezh State University

Abstract: Some problems in approximation theory are investigated. The stability is proved of a concrete system of generators of the algebra $C$ on a ball, with respect to small (in the $C^2$ norm) disturbances. An analogous result is proved for manifolds of the class $C^\infty$ without boundaries and an arbitrary system of generators satisfying certain conditions.

Full text: PDF file (809 kB)

English version:
Mathematical Notes, 1970, 8:4, 746–749

Bibliographic databases:

UDC: 517.5
Received: 06.07.1969

Citation: A. A. Preobrazhenskii, “Stability of systems of generators of the algebra $C$ on manifolds”, Mat. Zametki, 8:4 (1970), 493–498; Math. Notes, 8:4 (1970), 746–749

Citation in format AMSBIB
\Bibitem{Pre70}
\by A.~A.~Preobrazhenskii
\paper Stability of systems of generators of the algebra $C$ on manifolds
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 493--498
\mathnet{http://mi.mathnet.ru/mz9613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=280745}
\zmath{https://zbmath.org/?q=an:0205.13502|0208.38102}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 746--749
\crossref{https://doi.org/10.1007/BF01104376}


Linking options:
  • http://mi.mathnet.ru/eng/mz9613
  • http://mi.mathnet.ru/eng/mz/v8/i4/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:86
    Full text:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020